# SDR CA981125070

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5540 · Rudder Structure
- Part: Bellcrank
- Part number: 1006000121
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE RUDDER BELLCRANK ASSEMBLY WAS REMOVED FOR INSPECTION, IT WAS NOTICED THERE WAS A DEEP PITTING AROUND THE ATTACHMENT BOLT HOLE.  THE CORROSION RADIATED OUT FROM THE HOLE TWO INCHES.  THIS LOCATION IS UNDER THE RUDDER TORQUE TUBE ATTACHMENT FITTING AND IS IMPOSSIBLE TO INSPECT WITH THE RUDDER ASSEMBLY INSTALLED.
